Oklahoma, 2012Flood in Oklahoma, March 20 to 22, 2012
March 20 to 22, 2012 · NWS TSA · 1 event in 1 county or zone
Widespread heavy rainfall fell across much of eastern Oklahoma from the 19th through the 21st as a result of a slow-moving upper level low pressure system that moved from West Texas to northeastern Texas during that period. Three to five inch rainfalls were common over the region with some areas receiving between six and nine inches.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread heavy rainfall fell across much of eastern Oklahoma from the 19th through the 21st as a result of a slow-moving upper level low pressure system that moved from West Texas to northeastern Texas during that period. Three to five inch rainfalls were common over the region with some areas receiving between six and nine inches. This heavy rainfall resulted in moderate flooding of the Kiamichi River near Antlers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 20, 5:11 AM CST, 4 hours 19 minutes earlier.
Area forecast discussion, Mar 20, 5:11 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
611 AM CDT TUE MAR 20 2012
.DISCUSSION...
MVFR CIGS AND VSBYS TO DOMINATE THE BULK OF THE TAF PERIOD IN
RAIN AND THUNDER. SOME IMPROVEMENT RESULTING IN VFR CONDITIONS MAY
OCCUR TOWARDS 06Z ACROSS THE OKLAHOMA TAF SITES.
&&
.PREV DISCUSSION... /ISSUED 359 AM CDT TUE MAR 20 2012/
DISCUSSION...
SIGNIFICANT FLOOD EVENT ONGOING THIS MORNING AS AREAS OF RAIN
WITH EMBEDDED THUNDERSTORMS CONTINUE TO SPREAD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. UPPER LOW CURRENTLY OVER FAR WEST
TEXAS WILL CONTINUE TO SLOWLY MOVE EAST...BECOMING MORE CUTOFF
WITH TIME. IN RESPONSE...SURFACE LOW PRESSURE IS EXPECTED TO
DEVELOP OVER SOUTHEAST OKLAHOMA THIS MORNING. AS SURFACE LOW
BEGINS TO LIFT NORTH...FRONTAL BOUNDARY WILL SHARPEN AND PROVIDE
THE FOCUS FOR ANOTHER ROUND OF SHOWERS/THUNDERSTORMS ACROSS
EASTERN OKLAHOMA/NORTHWEST ARKANSAS. ANY STORMS ALONG/EAST OF THE
BOUNDARY THIS AFTERNOON HAVE THE POTENTIAL TO BE SEVERE WITH
DAMAGING WINDS. COULD ALSO SEE A LIMITED TORNADO THREAT ALONG/EAST
OF MESO LOW TRACK...DEPENDING ON HOW MUCH SURFACE INSTABILITY
DEVELOPS. AN ADDITIONAL 3 TO 4 INCHES OF PRECIPITATION WILL BE
POSSIBLE THROUGH TONIGHT...CREATING POTENTIALLY DANGEROUS FLOODING
CONDITIONS. BOUNDARY SHOULD BEGIN TO SHIFT EAST TONIGHT WITH THE
HEAVIER RAINFALL ENDING.
MUCH OF THE AREA WILL LIKELY BECOME DRY SLOTTED ON WEDNESDAY AS
UPPER LOW PIVOTS DIRECTLY OVER OKLAHOMA. BETTER THUNDERSTORM
CHANCES WILL LIKELY OCCUR ON THURSDAY AS LOW LEVEL MOISTURE
INCREASES MODESTLY. STEEP LAPSE RATES IN ASSOCIATION WITH COLD
CORE LOW COULD PROVIDE ENOUGH INSTABILITY FOR A FEW HAIL PRODUCING
STORMS.
REMAINDER OF THE FORECAST STAYED CLOSE TO THE GFS...WHICH IS IN
GOOD AGREEMENT WITH THE ECMWF SOLUTION. UPPER LOW WILL LIFT
NORTHEAST TOWARDS THE GREAT LAKES REGION WITH A WARMING TREND INTO
THE WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99Hazardous weather outlook, Mar 20, 4:08 AM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT TUE MAR 20 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT TUE MAR 20 2012
...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
INTO WEDNESDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...TODAY.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD SHOWER AND THUNDERSTORMS WILL CONTINUES TODAY AND
TONIGHT AHEAD OF A VERY LARGE...SLOW MOVING UPPER LEVEL STORM
SYSTEM. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS HAVE
ALREADY SEEN 2 TO 4 INCH AMOUNTS OVER THE LAST 12 HOURS OR SO. AS
THE UPPER LEVEL SYSTEM SLOWLY DIVES SOUTHEAST INTO TEXAS
TODAY...THE HEAVIEST RAINFALL AXIS IS EXPECTED TO GRADUALLY SHIFT
EAST...WITH THE MOST THE MOST SIGNIFICANT TOTALS TODAY AND TONIGHT
EXPECTED ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ADDITIONAL 3 TO 5 INCHES ARE EXPCTED IN THESE AREAS...WITH
LOCALIZED AMOUNTS OF 10 TO 12 INCHES POSSIBLE. DEPSITE LESS RAIN
AMOUNTS EXPECTED ACROSS A LARGE PORTION OF EASTERN OKLAHOMA TODAY
AND TONIGHT...RIVER FLOODING AND RUNOFF WILL BE ONGOING IN THESE
AREAS AND WILL STILL CREATE FLOODING PROBLEMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION
STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TODAY AND TONIGHT. SWIFT WATER RESCUES MAY BE
NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN
ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE SLOW MOVING UPPER LEVEL STORM SYSTEM WILL FINALLY BEGIN TO
LIFT NORTHEAST...HOWEVER AREAL AND RIVER FLOODING FLOODING WILL
LIKELY BE ONGOING AS THE RAIN AMOUNTS BEGIN TO TAPER OFF...ESPECIALLY
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AS THE CENTER
OF THE LOW DRIFTS SLOWLY NORTHEAST THROUGH FRIDAY...VERY COLD TEMPERATURES
ALOFT ASSOCIATED WITH THE CENTER OF THE LOW WILL RESULT IN
ADDITIONAL RAIN AND THUNDERSTORM CHANCES WEDNESDAY THROUGH EARLY
FRIDAY. WHILE LOWER RAINFALL AMOUNTS ASSOCIATED WITH THE COLD CORE
ACTIVITY ARE ANTICIPATED...MAINSTEM RIVER FLOODING WILL LIKELY
PERSIST FOR AT LEAST THE NEXT SEVERAL DAYS.
UPPER LEVEL RIDGING WILL BEGING TO TAKE HOLD OVER THE SOUTHERN
PLAINS THIS WEEKEND WHERE MILD...AND MORE IMPORTANTLY DRY WEATHER
WILL PREVAIL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 20, 5:54 AM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
654 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD HAILEYVILLE 34.85N 95.58W
03/20/2012 PITTSBURG OK COUNTY OFFICIAL
HIGHWAY 63 GOING WEST OUT OF HAILEYVILLE CLOSED DUE TO
HIGH WATER
0645 AM FLASH FLOOD MCALESTER 34.93N 95.77W
03/20/2012 PITTSBURG OK COUNTY OFFICIAL
HIGHWAY 31 GOING WEST OUT OF MCALESTER STILL CLOSED DUE
TO HIGH WATER.
&&
SAALocal storm report, Mar 20, 7:39 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
839 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0950 PM TSTM WND DMG UNIONTOWN 35.58N 94.44W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
ESTIMATED.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
0825 AM FLASH FLOOD 3 E OWASSO 36.27N 95.80W
03/20/2012 ROGERS OK PUBLIC
86TH STREET NORTH AT CENTENNIAL PARK CLOSED DUE TOHIGH
WATER
&&
SAALocal storm report, Mar 20, 8:13 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
913 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 ESE BERNICE 36.60N 94.88W
03/20/2012 M6.30 INCH DELAWARE OK PUBLIC
NEAR MONKEY ISLAND
0700 AM HEAVY RAIN 8 E CLAREMORE 36.31N 95.47W
03/20/2012 M4.50 INCH ROGERS OK PUBLIC
0800 AM HEAVY RAIN N BEGGS 35.74N 96.07W
03/20/2012 M4.75 INCH OKMULGEE OK PUBLIC
0800 AM HEAVY RAIN LANGLEY 36.46N 95.05W
03/20/2012 M7.50 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN ROSE 36.22N 95.03W
03/20/2012 M6.50 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN 9 NE AFTON 36.79N 94.85W
03/20/2012 M7.00 INCH OTTAWA OK PUBLIC
0800 AM HEAVY RAIN 2 S LEONARD 35.89N 95.80W
03/20/2012 M6.50 INCH WAGONER OK PUBLIC
0800 AM HEAVY RAIN LOCUST GROVE 36.20N 95.17W
03/20/2012 M7.20 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN 2 S BROKEN ARROW 36.02N 95.79W
03/20/2012 M6.25 INCH TULSA OK PUBLIC
S 101ST AND ELM
0800 AM HEAVY RAIN SALINA 36.29N 95.15W
03/20/2012 M7.25 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN GLENPOOL 35.96N 96.01W
03/20/2012 M4.50 INCH TULSA OK PUBLIC
0800 AM HEAVY RAIN 6 SW HULAH 36.87N 96.11W
03/20/2012 M3.20 INCH OSAGE OK PUBLIC
NEAR BOWRING
0700 AM HEAVY RAIN MAZIE 36.11N 95.36W
03/20/2012 M6.00 INCH MAYES OK PUBLIC
A LITTLE OVER 6 INCHES AND STILL RAINING.
0800 AM HEAVY RAIN 3 E SPERRY 36.30N 95.94W
03/20/2012 E4.50 INCH TULSA OK PUBLIC
96TH STREET NORTH AND HIGHWAY 75
0900 AM HEAVY RAIN 3 SE SAND SPRINGS 36.11N 96.07W
03/20/2012 M4.20 INCH TULSA OK PUBLIC
BERRYHILL
0900 AM HEAVY RAIN EUFAULA 35.29N 95.58W
03/20/2012 M4.25 INCH MCINTOSH OK PUBLIC
0900 AM HEAVY RAIN NOWATA 36.70N 95.64W
03/20/2012 M4.00 INCH NOWATA OK PUBLIC
A LITTLE OVER 4 INCHES AND STILL RAINING.
0800 AM HEAVY RAIN INDIANOLA 35.16N 95.77W
03/20/2012 M5.50 INCH PITTSBURG OK PUBLIC
0800 AM HEAVY RAIN MANNFORD 36.13N 96.35W
03/20/2012 M4.25 INCH CREEK OK PUBLIC
0800 AM HEAVY RAIN 5 NNE WAGONER 36.03N 95.33W
03/20/2012 M7.00 INCH WAGONER OK PUBLIC
NEAR ROCKY POINT
0845 AM HEAVY RAIN 3 N BROKEN ARROW 36.10N 95.79W
03/20/2012 M4.28 INCH TULSA OK PUBLIC
NEAR BATTLE CREEK GOLF COURSE
0600 AM HEAVY RAIN 6 WNW HULBERT 35.97N 95.24W
03/20/2012 M7.00 INCH CHEROKEE OK PUBLIC
4 MILES NORTH OF SEQUOYAH STATE PARK
&&
KAHLocal storm report, Mar 20, 8:40 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 E MIAMI 36.87N 94.82W
03/20/2012 M4.80 INCH OTTAWA OK PUBLIC
JUST SOUTH OF HIGHWAY 10
&&
KAHLocal storm report, Mar 20, 8:50 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
950 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
03/19/2012 MUSKOGEE OK BROADCAST MEDIA
MAIN STREET IN MUSKOGEE BLOCKED OFF DUE TO HIGH WATER
1105 PM TSTM WND DMG 4 N EUREKA SPRINGS 36.46N 93.74W
03/19/2012 CARROLL AR COUNTY OFFICIAL
SEVERAL TREES BLOWN DOWN ON HIGHWAY 23.
0905 AM FLASH FLOOD 5 SSW MOUNTAINBURG 35.57N 94.20W
03/20/2012 CRAWFORD AR EMERGENCY MNGR
HIGHWAY 282 CLOSED SOUTH OF MOUNTAINBURG AT FROG
CREEK/BAYOU
0914 AM FLASH FLOOD ALMA 35.48N 94.22W
03/20/2012 CRAWFORD AR EMERGENCY MNGR
LANCASTER BRIDGE CLOSED AT HIGHWAY 282 NEAR ALMA
&&
SAALocal storm report, Mar 20, 8:58 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
958 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD MIAMI 36.87N 94.88W
03/20/2012 OTTAWA OK EMERGENCY MNGR
ROADS CLOSED...STREET A AND 15TH NE...BEHIND THE SONIC.
ALSO 18TH AND C STREET NE AT MIAMI BLVD TO STREET D NE.
&&
SAAFlood, Pushmataha
- When
- March 20, 9:30 AM CST to March 22, 9:00 PM CST
- Where
- Pushmataha County, 1.68 mi W of Ethel to 2.03 mi S of Kellond
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 34.235, -95.579
The Kiamichi River near Antlers rose above its flood stage of 25 feet at 10:30 am CDT on March 20th. The river crested at 31.20 feet at 1:30 am CDT on the 21st, resulting in moderate flooding. The river fell below flood stage at 10:00 pm CDT on the 22nd.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, March 20 to 26, 20122 deaths · 1 injured · $1.5 million · 1 in hail · 23 events
- Flash Flooding and Flooding in Texas, March 20 to 28, 20121 death · $1.9 million · 0.88 in hail · 9 events
- Tornadoes and Flash Flooding in Louisiana, March 20 to 28, 20121 injured · $11 million · EF2 · 19 events
- Tornadoes and Flash Flooding in Louisiana, March 20 to 21, 2012$2.2 million · EF1 · 58 events
- Damaging Winds in Texas, March 20, 2012$305,000 · 70 kt wind · 7 events
- Flash Flood and Hail in North Carolina, March 20, 2012$100,000 · 1 in hail · 5 events
- Damaging Winds and Lightning Strike in Texas, March 20, 2012$74,000 · 62 kt wind · 8 events
- Flooding in Missouri, March 20 to 21, 2012$52,000 · 15 events
- Heavy Snow in Oregon, March 20 to 22, 2012$75,000 · 7 events
- Lightning Strike in North Carolina, March 20, 2012$50,000 · 1 event
- Flash Flooding and Hail in Virginia, March 20, 20121 in hail · 19 events
- Flash Flooding and Damaging Wind in Texas, March 20 to 21, 201252 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367786.